# SDR USAA920071153

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 24,802 hours, 9,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 3811
- Condition: Defective
- Location: Lavatory
- Part time: 14,436 hours, 6,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1521 - CLT-DEN - EMERGENCY EQUIPMENT, SMOKE LAV + CRG DET FAULT DURING PREFLIGHT.  MAINTENANCE REPLACED FORWARD LAV SMOKE DETECTOR.  BITE CHECK SMOKE DETECTOR CONTROL UNIT.  SYSTEM OPS NORMAL.  MESSAGE CLEARED.
